Fazel and Patrick Jedlowski have no conflicts of interest or financial disclosures to report.. anti-striational antibodies) five days after the first cycle, is presented. Despite high dose intravenous methylprednisolone and intravenous immunoglobulin treatment, she ultimately entered hospice care eight days after hospital admission, 36 days after her first cycle. 1. Introduction Immune checkpoint inhibitors (ICIs) are a class of medications that include programmed cell death protein 1 (PD-1) inhibitors (nivolumab) and cytotoxic T-lymphocyte associated protein 4 (CTLA-4) inhibitors (ipilimumab) that disinhibit the immune system and antitumor immune response by blocking immune checkpoint cytokines . The immune checkpoint molecules PD-1 and CTLA-4 have been found to be expressed on human cancers and serve to decrease T-cell activation and induce anergy . The ICIs stimulate a robust immune response leading to a potent antineoplastic effect and several immune-related adverse effects (irAEs) including myositis, myocarditis, myasthenia gravis (MG), hepatotoxicity, hypothyroidism, and Miller-Fisher syndrome [1C3]. Myocarditis induced by ICIs, often occurring after the first or second cycle of therapy, has been reported in 1% of patients, with death occurring in half of the cases [4C6]. It cooccurs with myositis and MG in 25% and 11% of patients, respectively [4C6]. ICI-induced myocarditis and myositis can also be associated with concomitant MG, but overall neurologic irAEs occur in less than 1% of patients treated with ICIs [5, 7]. Here we report a rare case of nivolumab-ipilimumab induced MG (anti-striational antibody positive) with associated myositis, myocarditis, and transaminitis in a patient with metastatic melanoma. 2. Case Presentation A 78-year-old woman with a past medical history significant for hypertension, intermittent asthma, prior pulmonary embolism, depression, and melanoma status after wide local excision four decades ago, was diagnosed with metastatic melanoma. Whole body positron emission tomography (PET) identified multiple metastatic lesions dispersed within the chest wall, lungs, lymph nodes, and axial skeleton. Combination immunotherapy with ipilimumab and nivolumab for four cycles, followed by nivolumab maintenance, was NGI-1 initiated. Five days following the first cycle of combination immunotherapy, the patient developed diplopia and proximal muscle weakness/myalgias. Magnetic resonance imaging (MRI) was negative for metastatic disease within the brain or extraocular muscles. Given that her only other medications included amlodipine and escitalopram, it was hypothesized that these symptoms were adverse reactions to combination immunotherapy. Ipilimumab-nivolumab therapy was held and she received methylprednisolone intravenously (IV) in the clinic at a dose of 1 1 mg/kg body weight (75 mg). Assessment in the hospital demonstrated abducens nerve, upward and downward gaze palsies, along with unsteady gait, and a diffuse rash. Patient had weakness and myalgias of proximal muscles bilaterally, greater in the lower extremities, and decreased vibratory sensation in the distal extremities. Vitamin B12 level was within normal limits NGI-1 and rapid plasma reagin (RPR) was nonreactive. Dosage of methylprednisolone was increased to 125 mg IV daily (1.5 mg/kg) due to severe clinical presentation. Routine dosing for acute myositis is methylprednisolone NGI-1 IV at 0.5-1.5 mg/kg; pulse therapy of 1000mg IV daily for 3 to 5 5 days in cases of severe myositis/lack of response or intravenous immunoglobulin (IVIG) can be initiated p21-Rac1 at 2 g/kg . Labs demonstrated an elevated creatine phosphokinase (CPK) of 9198 IU/L, along with a transaminitis with an aspartate aminotransferase (AST) of 683 NGI-1 IU/L and an alanine aminotransferase (ALT) of 315 IU/L. C-reactive protein was elevated at 39.5 mg/L. Erythrocyte sedimentation rate and thyroid stimulating hormone (TSH) were within normal limits, and hepatitis panel was negative. Myositis panel was negative for.